EconPapers    
Economics at your fingertips  
 

Uniform Boundedness of Approximate Solutions of Variational Problems

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion - Israel Institute of Technology

Chapter Chapter 10 in Nonconvex Optimal Control and Variational Problems, 2013, pp 285-304 from Springer

Abstract: Abstract In this chapter, given an $$x_{0} \in {R}^{n}$$ we study the infinite horizon problem of minimizing the expression $$\int _{0}^{T}f(t,x(t),x^{\prime}(t))dt$$ as T grows to infinity where $$x : [0,\infty ) \rightarrow {R}^{n}$$ satisfies the initial condition x(0) = x 0. We analyze the existence and properties of approximate solutions for every prescribed initial value x 0.

Keywords: Approximate Solution; Uniform Boundedness; Variational Problem; Infinite Horizon Problem; Elementary Exercise (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-7378-7_10

Ordering information: This item can be ordered from
http://www.springer.com/9781461473787

DOI: 10.1007/978-1-4614-7378-7_10

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-7378-7_10